# SDR SWIA200413551

- Difficulty date: July 3, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 12,537 hours, 16,998 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Integrated Alarm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COULD NOT CLEAR STALL LIGHT ON SYS 1, IT TOOK NUMEROUS ATTEMPTS TO CLEAR SYS 2.  REMOVED AND REPLACED STALL WARNING PANEL.  OPERATIONAL CHECK GOOD.  P/N 120-34428-505.
